# SDR FDEA201907261708

- Difficulty date: July 26, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NCA624463
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR PANEL SUPPORT AT STA 595 X= -57.25 TO X = -61.75 FOUND CORRODED . MAIN DECK FLOOR PANEL SUPPORT AT STA 595 X= -57.25 TO X = -61.75 CORROSION REMOVED   AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIG 202 ALLOWABLE DAMAGE . MAT   REMAINED : 0.020". CORRODED FLOOR SUPPORT AT STA 595 X = -57.25 TO X = -61.75 CARRIED   OUT REPAIR AS PER SRM 53-00-52-2R FIG 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
